# SDR SWIA201024509

- Difficulty date: July 2, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 16,845 hours, 13,770 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE 14TH STAGE DUCT WARNING IN CRUISE.  (FLT 4720)  RE-SECURED LOOSE DUCT CLAMP.
